MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0/3.2 WIRE GUIDE SPIRAL BLD AIM ARM; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0/3.2 WIRE GUIDE SPIRAL BLD AIM ARM; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.010.082
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant device/part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is j&j company representative.A review of the device history records has been requested and is currently pending completion.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the while the surgeon was attempting to insert the guide wire for spiral blade aiming arm the wire would not pass through the aiming sleeve.In order to complete the case a different instrument set was required to be opened to replace the inoperable wire guide, for spiral blade aiming arm.There was a five (5) minutes surgical delay.The procedure was successfully completed.Patient outcome was unknown.Concomitant device reported: unknown aiming arm (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Event or Problem Description
This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4 h6: product code: 03.010.082.Lot number: 1834190.Manufacturing site: haegendorf.Release to warehouse date: february 27, 2008.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the 13.0 mm /3.2 mm wire guide for spiral blade aiming arm (part # 03.010.082, lot # 1834190) was received at us customer quality (cq).Upon visual inspection, there was no damage observed on the device on the device.Functional test: a functional test cannot be performed as the wire guide was returned by itself and the protection sleeve was not returned.Can the complaint be replicated with the returned device(s)? unable to perform.Dimensional inspection: dimensional analysis was completed, the inner diameter of the shaft, measured to be within specification.The outer diameter of the shaft measured within specification.Document/specification review: the following drawing(s) was reviewed; 13.0 mm /3.2 mm wire guide for spiral blade, r/afn.Conclusion: the complaint could not be confirmed for 13.0 mm /3.2 mm wire guide.There is no indication that a design or manufacturing issue contributed to the complaint.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.No new malfunctions were observed during the course of this investigation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
13.0/3.2 WIRE GUIDE SPIRAL BLD AIM ARM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11648392
Report Number2939274-2021-01794
Device Sequence Number17064565
Product Code FZX
UDI-Device Identifier10886982067524
UDI-Public(01)10886982067524
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.082
Device Catalogue Number03.010.082
Device Lot Number1834190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
13.0MM/3.2MM WIRE GUIDE FOR SPRL BLDE AMNG ARM; DRIVING CAP/THREADED; RADIOLUCENT INSERTION HANDLE FRN; UNK - GUIDES/SLEEVES/AIMING: AIMING ARM; UNK - GUIDES/SLEEVES/AIMING: SLEEVE